MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS
Catalog Number 151310060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for wound healing delay.Event is not serious and is considered mild.Event is definitely not related to device and is there is a remote possibility it is related to procedure.Date of implantation: (b)(6) 2018; date of event: (b)(6) 2018; (right knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search did find other reported incident(s) against the provided product/lot combination(s) but they were all from the same clinical study and none were found to be related to a product defect.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUNE PRESSFIT STR STEM10X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9218900
Report Number1818910-2019-110639
Device Sequence Number16700190
Product Code JWH
UDI-Device Identifier10603295043485
UDI-Public10603295043485
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151310060
Device Lot NumberHP7101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight115